# SDR SWAA2015011235661

- Difficulty date: December 5, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 146A7411
- Condition: Corroded
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM ACCESS DOOR 311BL CORRODED ON THE INTERNAL SURFACE.  R & R DOOR IAW AMM.
